# SDR CALA2025102210411

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 76,310 hours, 13,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OPS TEST WITH THE TEST SWITCHES,   GALLEY 2, 3X FLOOR PROX LIGHT LENS CAPS MISSING ADJACENT TO STOWAGE 227, 228 & 235. LIGHT IS FULLY FUNCTIONING. FLOOR PROX LIGHT LENS CAPS ADJACENT TO STOWAGE 227, 228 & 235 REPLACED IAW AMM 33-51-10-962-172. LIGHTS OPS CHECKED NORMAL.
